# SDR P5CA9800740

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Condition: Failed
- Location: Lt Elevator
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOST 1.5 GALS FLUID FROM NR 1 HYDRO SYSTEM AT TOP OF DESCENT.  FOUND LT OUTBOARD ELEVATOR PCU FILTER AREA LEAKING.  REMOVED AND REPLACED LT ELEVATOR OUT BOARD PCU PER MM 27-31-08 SERVICED HYD FLUID.  LEAK CHECK OK, OPS CHECK NORMAL.
